# SDR JIKA2013101001

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N330AV
- Make and model: Beech C-99
- Aircraft serial: U230
- Aircraft time: 23,913 hours, 32,939 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  LANDING GEAR WOULD NOT EXTEND, AND PILOT NOTED LOSS OF POWER TO NR 2 DUAL FED BUSS.  PILOT MANUALLY EXTENDED GEAR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 3 DUAL NR 2 BUSS FEEDER DIODE BAD AND REPLACED IT WITH NEW SERVICEABLE DIODE.
